Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Notes on the tables for Gaussian quadrature of N. M. Steen, G. D. Byrne and E. M. Gelbard

Author: Milton R. Pine
Journal: Math. Comp. 23 (1969), 673-673
Original Article: Math. Comp. 23 (1969), 661-671.
Full-text PDF Free Access

Additional Information

PII: S 0025-5718(69)99860-3
Article copyright: © Copyright 1969 American Mathematical Society